| Catalog Number |
326510 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/31/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Please see mfr # 3012307300-2018-02490 and 3012307300-2018-02492 for related device incidents.
Event or Problem Description
It was reported that a user facility had difficulty starting an iv due to the needle appearing dull and the catheter not advancing.No patient injury was reported.